# SDR IPXA2017081120405

- Difficulty date: August 3, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750506
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3CR,  FLOOR ATTACH FITTING NR 10 CRACKED.   INSTALLED A REPLACEMENT FITTING IAW MD11-2520-58701-D.
